# SDR IPXA2024050293464

- Difficulty date: April 20, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 68,183 hours, 22,827 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: UNKNOWN
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL FEED TUBE DENT STA 1629, LEFT SIDE. (TUBE PN: 346T0003-11) .I.A.W AMM 28-25-05-004-036 REV 142 AND AMM 28-25-05-404-084 REV 142 REPLACED THE TUBE, AND LEAK CHECK RESULT WAS NO LEAK FOUND.
